# SDR 95ZZZX2002

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Macelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED MAINTENANCE INSPECTION, MECHANCIS FOUND RT NACELLE UPPER INBOARD WING SKIN TO NACELLE ATTACH ANGLE CRACKED.  REPAIR COMPLETED BY FABRICATING NEW ANGLE USING SAME MATERIAL AS ORIGINAL AND INSTALLING.
